# SDR DALA2022061404152

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 83,152 hours, 38,408 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3228 CRACK INDICATIONS FOUND ON CENTER POST WINDSHIELD FRAME 2 LH SIDE AROUND TO UPPER NUT. CORECTIVE ACTION: COMPLIED WITH ER/A 598948-14AD REV. ORIGINAL. (2276201)
